# SDR MALA060132

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN BNA, FOUND FLOOR FLANGE PN 7253712-193 IS CORRODED OUT OF LIMITS AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21. REF: EAMS WORK ORDER 213551 TASK 1547.
